PREDNISONE & IRREGULAR HEARTBEATS

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 5/26/2008 1:34 PM (GMT -7)   
Hi, it's "Wotan" (Robert) from the other forums.
 
Last week, came down w a respiratory virus (my wife got it first), w lots of coughing.     When i get any kinda respiratory infection, it sometimes takes a while for my darn cough to clear up!
 
This cough is driving me crazy (dry-unproductive).   Went to my E/N/T Dr....& he gave me a Z-Pac (Zithromax- 250 mg-  5 days )--& the "Prednisone pack (6 day regimen for inflammation)-.
 
  The darn cough is still with me, & i only have 2 more days left on the prednisone.  Only thing that gives me cough relief is Delsym (w DM).
 
  The thing that is REALLY bothering me, is the more frequent irregular heartbeats i'm getting (i post on the "cardiac Forum"..i have MVP...& SVT)--   & now i am getting lots of extra beats....during day, at nite , etc.
 
  I was reading that Zithromax can cause this (but this is rare)--most likely ( & pharmacist agrees)--is the prednisone, it is a steroid!
I CAN'T wait till i'm finished this 6 day regimen..(Just 2 more days...Tues & Wed).
 
QUESTIONS:  ANYONE......ever experience this w prednisone?  (I gotta finish the "taper" dose..only 2 pills...next day..then...1 pill.)
Also, I feel very "jacked up".       How long before this stuff is out of the system?
Please--i hope someone gets back......this irregular heartbeats are driving me nuts (I'm gonna start taking my Magnesium--that i stopped...while taking antibiotic)----& this cough..still bothering me!  (Again...Delsym helps a lot!)---   Get back......i need some "moral support"...esp. on the question to ANYONE who knows about prednisone....HOW LONG...before it gets out of your system...after finishing the last dose?  Thanks- Robert 

Beachmom
Regular Member


Date Joined Apr 2008
Total Posts : 49
   Posted 5/26/2008 2:28 PM (GMT -7)   
Prednisone can cause all kinds of weird symptoms. I would say it probably is the prednisone. It should probably stop pretty quickly after the drug leaves your system. Hope you feel better soon.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 9:53 PM (GMT -7)
There are a total of 2,731,952 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, Country girl2.
252 Guest(s), 4 Registered Member(s) are currently online.  Details
DBwithUC, NewspaperLover, Fairwind, GustavoWoltmann


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer